Please use this identifier to cite or link to this item:
Title: On a possible origin of the fat-tailed dispersal in population dynamics
Authors: Petrovskii, S
Morozov, A
Morozov, A
Morozov, A
Li, B-L
First Published: Jun-2008
Citation: ECOLOGICAL COMPLEXITY, 2008, 5 (2), pp. 146-150
DOI Link: 10.1016/j.ecocom.2007.10.002
ISSN: 1476-945X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.